# SDR F3LA201909100106

- Difficulty date: July 24, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5337710420000
- Condition: Corroded
- Location: Fuselage
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY : REFERENCE NR #2577N735 FUSELAGE TOP SIDE ADF 1 ANTENNA ATTACH FASTNER HOLES ARE CORRODED. CORRECTIVE ACTION: PERFORMED ADF 1 ANTENNA REPAIR ON THE SKIN BETWEEN FR44 AND FR45 STR 2R IAW T/D 80667193/005/2019 #A (SEE DETAILS BACK ). OP TEST OF ADF SYS PASSED IAW AMM 34-53-00-710-002-A
